# SDR USAA2011100300011

- Difficulty date: October 2, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 56,145 hours, 38,818 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727f-727g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FUSELAGE SKIN BETWEEN BS 727F TO BS 727G, S22R.  REPAIRED FUSELAGE SKIN IAW EA 200968.
